# SDR KCSA201711241078

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 93,856 hours, 17,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT CORNER OF 2598 INSPECTION AREA,  HAS A CRACK INDICATION ON FASTENER HOLE ON OTBD LEG OF AFT INNER CHORD,  ONE FASTENER BELOW BULKHEAD UPPER WEB AT 5 O'CLOCK POS.
